Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Liu, Wenbin, Ebmeyer, Carsten, Steinhauer, M. (2005) Global regularity in fractional order Sobolev spaces for the p-Laplace equation on polyhedral domains. Journal for Analysis and it's Applications, 24 (2). pp. 353-374. ISSN 0232-2064. (doi:10.4171/ZAA/1245) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8492)

This list was generated on Sat Jan 23 02:52:01 2021 GMT.